# SDR DLL19981196

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Component: 1529104189
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT SPEEDBRAKES WERE USED.  WHEN SPEEDBRAKES WERE STOWED THE LT SPOILERS DID NOT RETRACT.  AIRCRAFT DID SEVERE ROLL TO LT,  TOOK ALMOST FULL CONTROL WHEEL TO RT TO HOLD WINGS LEVEL.  WHEN FLAPS WERE EXTENDED THE SPOILERS STOWED.  DID NOT USE AUTO SPOILERS FOR LANDING BUT WHEN EXTENDED MANUALLY THE    SPOILERS EXTENDED EVENLY.  FOUND NR 4 SPOILER LT WING CRACKED AT O/B SIDE OF ACTUATOR   FITTING.  REPLACED PANEL AND ADJUSTED PER MM 27-61-17.
